# SDR 96ZZZX1320

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Lack Of Lube
- Location: Mlg Ww
- Component: Rotol
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4014 - AFTER TAKEOFF, LT MLG INTRANSIT LIGHT REMAINED ILLUMINATED AFTER THE GEAR WAS SELECTED 'UP'.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED AND LUBRICATED THE MLG LOCK ROLLERS IAW MM 32-00-00 AND STD MX PRACTICES.  GROUND CHECKED 'GOOD'.  AIRCRAFT RETURNED TO SERVICE.  (X)
